Fredholm operators and Einstein metrics on conformally compact manifolds / John M. Lee.

Saved in:
Bibliographic Details
Main Author: Lee, John M., 1950-
Format: eBook
Language:English
Published: Providence, R.I. : American Mathematical Society, ©2006.
Series:Memoirs of the American Mathematical Society ; no. 864.
Subjects:
Online Access:Click for online access
Description
Item Description:"Volume 183, number 864 (end of volume)."
Physical Description:1 online resource (83 pages)
Bibliography:Includes bibliographical references (pages 81-83).
ISBN:9781470404680
1470404680
ISSN:1947-6221 ;
0065-9266